# SDR CALA2025040103384

- Difficulty date: March 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PAX DOOR LOWER FWD CORNER ANGLE FITTING CORRODED. GENERATED B Y V937268 PER HAECO LCQ NR 9292674/34674. REMOVED AND REPLACED CORNER FITTING AT R-2 PAX DOOR LOWER FWD IAW A320 SRM 51-42-11, SRM 51-72-11 REMOVED AND REPLACED CORNER FITTING AT R2 PAX DOOR LOWER FWD IAW A320 SRM 51-42-11 SRM 51-72-11 ACMP BY MECH V917176 INSP BY N07 8570
